RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2016, Volume 50, Issue 4, Pages 26–42 (Mi faa3252)  

This article is cited in 3 scientific papers (total in 3 papers)

Higher-dimensional Contou-Carrère symbol and continuous automorphisms

S. O. Gorchinskiy, D. V. Osipov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Keywords: iterated Laurent series over a ring, higher-dimensional Contou-Carrère symbol, continuous automorphisms.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/faa3252

Full text: PDF file (241 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2016, 50:4, 268–280

Bibliographic databases:

ArXiv: 1604.08049
Document Type: Article
UDC: 512.666
Received: 29.04.2016

Citation: S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funktsional. Anal. i Prilozhen., 50:4 (2016), 26–42; Funct. Anal. Appl., 50:4 (2016), 268–280

Citation in format AMSBIB
\Bibitem{GorOsi16}
\by S.~O.~Gorchinskiy, D.~V.~Osipov
\paper Higher-dimensional Contou-Carr\`ere symbol and continuous automorphisms
\jour Funktsional. Anal. i Prilozhen.
\yr 2016
\vol 50
\issue 4
\pages 26--42
\mathnet{http://mi.mathnet.ru/faa3252}
\crossref{https://doi.org/10.4213/faa3252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646708}
\elib{http://elibrary.ru/item.asp?id=28119102}
\transl
\jour Funct. Anal. Appl.
\yr 2016
\vol 50
\issue 4
\pages 268--280
\crossref{https://doi.org/10.1007/s10688-016-0158-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000390093200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006511595}


Linking options:
  • http://mi.mathnet.ru/eng/faa3252
  • https://doi.org/10.4213/faa3252
  • http://mi.mathnet.ru/eng/faa/v50/i4/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Przyjalkowski, “Calabi-Yau compactifications of toric Landau-Ginzburg models for smooth Fano threefolds”, Sb. Math., 208:7 (2017), 992–1013  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. V. Przhiyalkovskii, “O kompaktifikatsiyakh Kalabi–Yau toricheskikh modelei Landau–Ginzburga dlya polnykh peresechenii Fano”, Matem. zametki, 103:1 (2018), 111–119  mathnet  crossref  elib
    3. D. B. Kaledin, “Vektora Vitta, kommutativnye i nekommutativnye”, UMN, 73:1(439) (2018), 3–34  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:144
    References:16
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018